# SDR HNAA0800290

- Difficulty date: September 14, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 7821004
- Part serial: 4004
- Condition: Broken
- Location: Bleed Air Sys
- Part time: 2,490 hours, 2,490 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 BLEED HOT CAUTION LIGHT ILLUMINATED IN FLIGHT.  R&R NR 2 ENGINE HIGH PRESSURE BLEED SWITCH.  REFERENCE MM 21-11-21.  GROUND RUN OPS CHECK GOOD.
